This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
My skin, for the second time, has an odor smelling like a particular medicine. I don't know what medicine it smells like, but it smells like an open pill bottle or plastic. This smell comes from my hands and lips. My breath hasthe same odor as well, although not as pungent as my hands where it is the strongest. I am nervous about this. I have had my gall bladder removed recently and still have upper right quadrant pain which radiats around to my back. When I take pain meds it causes the pain to worsen at time. My doctors seem to think sphinter of oddi disfunction. I am concerned about this smell. I took benadyl and methadone tohether this time that it occured. The first time I took pronix, methadone, and maybe some benadrl as well. What is happening to me. Also I had chest palpatations after the benadryl. I also get palpatations when I take my methadone 25mg then take .25mg xanax a couple hours later. I thought that my xanax was supposed to take care of my panic disorder not preciptate it. I am scared.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.